# SDR MALA070020

- Difficulty date: January 30, 2007
- Submitted: February 1, 2007
- Operation: Air carrier
- Aircraft: N428XJ
- Make and model: Saab 340B
- Aircraft serial: 340B428
- Aircraft time: 21,449 hours, 23,606 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT FORWARD FUSELAGE, JUST AFT OF THE RADOME AND BETWEEN THE TWO RADOME LATCHES IS DENTED.  THE DAMAGE HAS BEEN REPAIRED IAW MESABA EO NR S53344.  REF: EAMS WORK ORDER 215422 TASK 1502.
